Duality transformations for generalized WDVV in Seiberg-Witten theory

L.K. Hoevenaars

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
56 Downloads (Pure)

Abstract

In Seiberg–Witten theory the solutions to these equations come in certain classes according to the gauge group. We show that the duality transformations transform solutions within a class to another solution within the same class, by using a subset of the Picard–Fuchs equations on the Seiberg–Witten family of Riemann surfaces. The electric–magnetic duality transformations can be thought of as changes of a canonical homology basis on the surfaces which in our derivation is clearly responsible for the covariance of the generalized WDVV system.
Original languageEnglish
Pages (from-to)214-221
JournalPhysics letters B
Volume601
Issue number3-4
DOIs
Publication statusPublished - 2004

Keywords

  • METIS-219699
  • IR-70351
  • Prepotentials
  • WDVV equations
  • Seiberg–Witten theory

Fingerprint Dive into the research topics of 'Duality transformations for generalized WDVV in Seiberg-Witten theory'. Together they form a unique fingerprint.

Cite this